# SDR SWIA200312523

- Difficulty date: October 16, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 612 hours, 466 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 794
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 724 hours, 543 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL ONE WILL NOT ENGAGE.  REMOVED AND REPLACED HORIZONTAL STABILIZER TRIM CONTROL UNIT IAW AMM CH 27-41-01.  OPS CHECKS GOOD.
